# SDR NOCA12506

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767
- Aircraft serial: 29898
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT R4 INOP.  REMOVED AND REPLACED FLASHLIGHT.
